Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Don't know what is wrong

turbo313tturbo313 Posts: 122
edited 06/11/2012 - 8:51 AM in Depression and Coping
I just seem so angry all the time lately. I'm not in pain, I have started going to the gym with a trainer, I am eating right..but still I am pissed off all the time. Like punch a hole int he wall angry.
Not sure if it is my meds I am on or what. I have been taking a "happy" pill for years now for PMDD at the same dose. Could it have plateud and i am no longer feeling it's effects?
I am trying not to take it out on my family, but i am not perfect. I had blood work doen a month ago and all came back normal except Vit. D was a little low. Just had an MRI and EEG of the brain and those also came back normal.
I feel like I am losing my mind completely. I am not happy, I am angry and I don't know why.




  • My PM doc changed me from Cymbalta to Savella three weeks ago.

    While it is helping with the depression--and that depression is getting way OUTOFCONTROL-I can't really tell much difference in my pain.

    I am somewhat nauseated almost all the time (good point is that I need to lose weight), but I am so irritable. ~X( It takes very little to set me off.

    I am not sure what we will end up doing at my next appointment.

    Are you more tired than usual? Maybe you are doing too much. When do you see your doc again? I think I would just ask him at the next visit, or call and talk with the office nurse.

    Hope that helps.
  • as they are the ones who prescribe my happy pill as I like to call it. This happened a few years ago after I had my son, had PMDDD. Since then I have had a hysterctomy and am on HRT. Long story short: I would cry one minute, scream the next, and feel so angry I could punch holes in the walls...then I would be fine. this is what it feels like again.
    I have started going to the gym again and am working with a personal trainer 3 times a week. Last week was my first week and I am so sore and so tired I can barely move.
    I just feel like my hormones are on a horrible roller coaster with no way for me to get off this crasy ride.
    The nurse is going to talk to my dr. and see if we can up the dosage as I have been on this same dosage now for over 3 years.

    here is hoping for the best :)

  • Hi Connie. May be its internalising fears and frustrations at the physicality/emotional duality of fighting chronic pain 24/7? And then hrt?
    I hope you find some release in the work outs and sheer effort involved
    William Garza
    Spine-Health Mod

    Welcome to Spine-Health

  • I am taking 100mg Lyrica 3x day and didn't have these issues before that. I didn't think I was susceptable to depression since I was already taking an anti-depressant. Waiting on the call back to see what they think.
    I am not a depressed person usually so this is highly unusual and very disturbing.
  • Sorry you're going through this. You said you had blood work done. Did that include a full work up for thyroid or hormones? Those if too high or too low can kick in the anger genie!!

    I too am on 300mg a day of Lyrica. On the pamphlet from the pharmacist, it is one of the symptoms to watch out for. From the pamphlet:

    "thoughts about suicide or dying * attempts to commit suicide * new or worse depression * feeling agitated or restless * panic attacks * trouble sleeping * new or worse irritability * acting aggressive, being angry, or violent * acting on dangerous impulses * an extreme increase in activity and talking (mania) * other unusual changes in behavior or mood "

    The above was the second bullet listed in the pharmacist pamphlet I get each time I refill my prescription.

    I hope you have answers soon.

    PCTF C4 - T2, Laminectomies C5, C6 & C7. Severe Palsy left arm/hand.
  • I talked to my neuro yesterday and we are changing me from lyrica to depakote. Guess we will wait and see if it has any side effects I do not like!

    I just never thought Lyrica would effect me that way, but glad I called my dr. and am doing something about it. Depression is something that runs in my family so it is not something I toy with lightly.

    thank you for your concern, it really means a lot to me :)

Sign In or Register to comment.